# SDR ASAA0080595

- Difficulty date: September 15, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 014597101
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - PRIOR TO FLIGHT 481, THE EMERGENCY LIGHTS IN THE FLIGHT DECK WOULD NOT TEST.  REPLACED BATTERY AND LIGHTS OPERATED NORMALLY.  (M)
